# SDR GTIA2021080935920

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 54,440 hours, 25,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE INOP-R/R MEGAPHONE IAW AMM 25-65-00 OPC GOOD AT THIS TIME A/C OK FOR SERVICES.
